Pullback and pushout squares in a special double category with connection
Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 2, pp. 161-192.
@article{CTGDC_1983__24_2_161_0,
     author = {Spencer, C. B. and Wong, Y. L.},
     title = {Pullback and pushout squares in a special double category with connection},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {161--192},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {24},
     number = {2},
     year = {1983},
     mrnumber = {710039},
     zbl = {0519.18008},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1983__24_2_161_0/}
}
TY  - JOUR
AU  - Spencer, C. B.
AU  - Wong, Y. L.
TI  - Pullback and pushout squares in a special double category with connection
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1983
SP  - 161
EP  - 192
VL  - 24
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1983__24_2_161_0/
LA  - en
ID  - CTGDC_1983__24_2_161_0
ER  - 
%0 Journal Article
%A Spencer, C. B.
%A Wong, Y. L.
%T Pullback and pushout squares in a special double category with connection
%J Cahiers de topologie et géométrie différentielle
%D 1983
%P 161-192
%V 24
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1983__24_2_161_0/
%G en
%F CTGDC_1983__24_2_161_0
Spencer, C. B.; Wong, Y. L. Pullback and pushout squares in a special double category with connection. Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 2, pp. 161-192. http://www.numdam.org/item/CTGDC_1983__24_2_161_0/

1 R. Brown, Higher dimensional group theory, Conf. on Low-dimensional Topology, Bangor, 1979. | Zbl

2 R. Brown& P.R. Heath, Coglueing homotopy equivalences, Math. Zeit. 113 (1970), 313- 325. | MR | Zbl

3 R. Brown& P.J. Higgins, On the connection between the second relative homotopy groups of some related spaces, Proc. London Math. Soc. (3) 36 (1978) 193-212. | MR | Zbl

4 R. Brown & P.J. Higgins, The algebra of cubes, J. Pure and Appl. Algebra 25 (1982). | MR | Zbl

5 R. Brown& P.J. Higgins, Colimits of relative homotopy groups, J. Pure and Appl. Algebra 25 (1982).

6 R. Brown & C.B. Spencer, Double groupoids and crossed modules, Cahiers Top. et Géo. Diff. XVII- 3 (1976), 343-362. | Numdam | MR | Zbl

7 C. Ehresmann, Catégories doubles et catégories structurées, C.R.A.S Paris 256 (1963), 1198- 1201. | MR | Zbl

8 A &Amp; C. Ehresmann, Multiple functors IV: Monoidal closed structures on Catn, Cahiers Top. et Géo. Diff. XXI- 1 (1979), 59 - 104. | Numdam | Zbl

9 J.W. Gray, Formal category theory: adjointness for 2-categories, Lecture Notes in Math. 391, Springer (1974), 1-282. | MR | Zbl

10 G.M. Kelly & R. Street, Review of the elements of 2-categories, Lecture Notes in Math. 4 20 (1974), 75-103. | MR | Zbl

11 N. Mather, Pullbacks in homotopy theory, Can. J. Math. XXVIII - 2 (1976), 225- 263. | Zbl

12 C.B. Spencer, An abstract setting for homotopy pushouts and pullbacks, Cahiers Top. et Géo. Diff. XVIII- 4 (1977), 409-430. | EuDML | Numdam | MR | Zbl

13 Y.L. Wong, Chain homotopy pullbacks and pushouts, Typescript University of Hong-Kong, 1982. | Numdam | MR